Discussions By Condition: Repiratory conditions

Constant illness in 5 year old.

Posted In: Repiratory conditions 0 Replies
  • Posted By: Anonymous
  • November 18, 2009
  • 02:01 PM

My daughter is 5 years old. Since starting Kindergarten she has been ill, bronchitis, sinusitis, stomach bug, severe infection, all back to back taking place in only two months. She has not been well for even a week at a time. A week & a half ago she ran high fever 104.7, vomiting, lethargic, & loss of appetite. She had blood work, urinalysis, done by her ped. Her WBC was 33. We were sent to the ER where they repeated the tests. It all pointed to a UTI, bacteria in the urine, a WBC of 5-10 in the urine. But the culture came back negative for a UTI. She was placed on oral Augmentin 400mg for 7 days. The day she stopped the medication we had a follow up with the ped. where blood work was repeated. Everything normal. Now Sat. (a day later) She started coughing no fever. By Tues. (4 days after antibiotics ended) she was running low grade fever with cough. By the next morning she was running 102.5 temp. Doctors have said it is normal when the immune system adapts to school illness will take place. Though with her they have said the last infection was very intense and not normal. They said this is even very rare for her to get pounded with illness with no break. I will get a full immunity work up done when the fever breaks and she gets over whatever she is fighting. I am now awaiting another appt. with her ped. What infection could be causing this as they couldn't locate it? What is going on with my daughter?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?